Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 The Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same stan... Read more

Volume 9, Issue 2, 350-716
Articles: 1 - 12 XML export
A study of some properties of an n-order functional inclusion
Author(s): Tania Angelica Lazăr, Vasile Lucian Lazăr
Pages: 350--356
Unbounded solutions of second order discrete BVPs on infinite intervals
Author(s): Hairong Lian, Jingwu Li, Ravi P Agarwal
Pages: 357--369
The solutions of a class of operator equations based on different inequality
Author(s): Xiaofang Yan, Chuanxi Zhu, Zhaoqi Wu
Pages: 370--376
Some base spaces and core theorems of new type
Author(s): Zarife Zararsiz, Mehmet Şengönül, Kuddusi Kayaduman
Pages: 377--391
A proximal splitting method for separable convex programming and its application to compressive sensing
Author(s): Hongchun Sun, Min Sun, Houchun Zhou
Pages: 392--403
Chaos in nonautonomous discrete fuzzy dynamical systems
Author(s): Yaoyao Lan
Pages: 404--412
Superstability of Pexiderized functional equations arising from distance measures
Author(s): Gwang Hui Kim, Young Whan Lee
Pages: 413--423
A novel double integral transform and its applications
Author(s): Abdon Atangana, Badr Saad T. Alkahtani
Pages: 424--434
Matrix Sturm-Liouville operators with boundary conditions dependent on the spectral parameter
Author(s): Deniz Katar, Murat Olgun, Cafer Coskun
Pages: 435--442
Symmetric identities of higher-order degenerate q-Euler polynomials
Author(s): Dae San Kim, Taekyun Kim
Pages: 443--451
Anti-periodic BVP for Volterra integro-differential equation of fractional order \(1<\alpha \leq 2\), involving Mittag-Leffler function in the kernel
Author(s): Hüseyin Aktuğlu, Mehmet Ali Özarslan
Pages: 452--460
A composition projection method for feasibility problems and applications to equilibrium problems
Author(s): Jiawei Chen, Yeong-Cheng Liou, Suhel Ahmad Khan, Zhongping Wan, Ching-Feng Wen
Pages: 461--470